# SDR UPS06848189

- Difficulty date: October 5, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5708458503
- Part serial: 2002JA
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, EMERGENCY LIGHTS FAILED PREFLIGHT TEST.  THE WHITE PEANUTS LIGHTS UNDER THE GLARE SHIELD DID NOT ILLUMINATE NOR DID ANY OF THE OTHER LIGHTS ILLUMINATE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CK OK.
